Back close

Spectral subspaces for the Fourier algebra

Publication Type : Journal Article

Publisher : Colloquium Mathematicum

Source : Colloquium Mathematicum 108(2):179-182

Url :

Campus : Chennai

School : School of Engineering

Department : Mathematics

Year : 2007

Abstract : In this note we define and explore, à la Godement, spectral subspaces of Banach space representations of the Fourier–Eymard algebra of a (nonabelian) locally compact group.

Cite this Research Publication : K. Parthasarathy and R. Prakash, Spectral subspaces for the Fourier algebra, Colloq. Math. (108) 2007, 179 - 182

Admissions Apply Now